Alert archive / Wisconsin / Small Craft Advisories in 2014
Small Craft Advisory 48, NWS Green Bay, WI
NWS Green Bay, WI issued this small craft advisory at Aug 31, 2014, 3:29 PM CDT. It took effect at Sep 1, 2014, 8:00 AM CDT. It was in force for 10 hr.
The area
The counties it named.
The facts
- Issued
- Aug 31, 2014, 3:29 PM CDT (20:29 UTC)
- In effect from
- Sep 1, 2014, 8:00 AM CDT
- Expired
- Sep 1, 2014, 6:11 PM CDT
- In force
- 10 hr
- Issued by
- NWS Green Bay, WI
The text
As transmitted, in the capitals the NWS used until 2016.
991 WHUS73 KGRB 312029 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 329 PM CDT SUN AUG 31 2014 ...GUSTY SOUTH TO SOUTHWEST WINDS AND LARGE WAVES ON LABOR DAY... .GUSTY SOUTH TO SOUTHWEST WINDS WILL DEVELOP AHEAD OF A COLD FRONT ON MONDAY... PRODUCING LARGE WAVES ON LAKE MICHIGAN. WINDS AND WAVES WILL SUBSIDE LATE MONDAY AFTERNOON ON THE BAY...AND MONDAY EVENING ON LAKE MICHIGAN. LMZ521-522-010430- /O.NEW.KGRB.SC.Y.0048.140901T1500Z-140901T2300Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- 329 PM CDT SUN AUG 31 2014 ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM TO 6 PM CDT MONDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 10 AM TO 6 PM CDT MONDAY. * WINDS...SOUTH 10 TO 20 KTS EARLY MONDAY VEERING SOUTHWEST 15 TO 25 KTS MID-DAY...THEN DECREASING TO 10 TO 15 KTS LATE MONDAY AFTERNOON. * WAVES...BUILDING TO 2 TO 4 FT MONDAY MORNING. WAVES WILL SUBSIDE TO 1 TO 3 FT MONDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ541>543-010430- /O.NEW.KGRB.SC.Y.0048.140901T1300Z-140902T0200Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 329 PM CDT SUN AUG 31 2014 ...SMALL CRAFT ADVISORY IN EFFECT FROM 8 AM TO 9 PM CDT MONDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 8 AM TO 9 PM CDT MONDAY. * WINDS...SOUTH WIND 10 TO 20 KTS...INCREASING TO 15 TO 25 KTS BY LATE MORNING...THEN VEERING SOUTHWEST IN THE AFTERNOON.. WINDS WILL BECOME WEST 5 TO 15 KTS MONDAY EVENING. * WAVES...2 TO 4 FT BUILDING TO 3 TO 5 FT BY MID TO LATE MONDAY MORNING. WAVES WILL SUBSIDE TO 1 TO 3 FT LATE MONDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ BERSCH
7 follow-up statements
876 WHUS73 KGRB 010309 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 1009 PM CDT SUN AUG 31 2014 ...GUSTY SOUTH TO SOUTHWEST WINDS AND LARGE WAVES ON LABOR DAY... .GUSTY SOUTH TO SOUTHWEST WINDS WILL DEVELOP AHEAD OF A COLD FRONT EXPECTED TO PASS THROUGH THE AREA ON MONDAY. WINDS AND WAVES WILL SUBSIDE LATE MONDAY AFTERNOON ON THE BAY...AND MONDAY EVENING ON LAKE MICHIGAN. LMZ521-522-011115- /O.CON.KGRB.SC.Y.0048.140901T1500Z-140901T2300Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- 1009 PM CDT SUN AUG 31 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM TO 6 PM CDT MONDAY... * WINDS...SOUTH 10 TO 20 KTS EARLY MONDAY VEERING SOUTHWEST 15 TO 25 KTS MID-DAY...THEN DECREASING TO 10 TO 15 KTS LATE MONDAY AFTERNOON. * WAVES...BUILDING TO 2 TO 4 FT MONDAY MORNING. WAVES WILL SUBSIDE TO 1 TO 3 FT MONDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ541>543-011115- /O.CON.KGRB.SC.Y.0048.140901T1300Z-140902T0200Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 1009 PM CDT SUN AUG 31 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM TO 9 PM CDT MONDAY... * WINDS...SOUTH WIND 10 TO 20 KTS...INCREASING TO 15 TO 25 KTS BY LATE MORNING...THEN VEERING SOUTHWEST IN THE AFTERNOON.. WINDS WILL BECOME WEST 5 TO 15 KTS MONDAY EVENING. * WAVES...2 TO 4 FT BUILDING TO 3 TO 5 FT BY MID TO LATE MONDAY MORNING. WAVES WILL SUBSIDE TO 1 TO 3 FT LATE MONDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
674 WHUS73 KGRB 010906 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 406 AM CDT MON SEP 1 2014 ...GUSTY SOUTH TO SOUTHWEST WINDS AND LARGE WAVES TODAY... ...AREAS OF DENSE FOG ON LAKE MICHIGAN THIS MORNING... .GUSTY SOUTH TO SOUTHWEST WINDS WILL DEVELOP AHEAD OF A COLD FRONT EXPECTED TO PASS THROUGH THE AREA TODAY. WINDS AND WAVES WILL SUBSIDE BY LATE AFTERNOON ON THE BAY...AND BY EVENING ON LAKE MICHIGAN. ..LIGHT WINDS AND MOIST AIR OVER LAKE MICHIGAN HAS RESULTED IN AREAS OF DENSE FOG OVER THE NEARSHORE WATERS THIS MORNING. THE DENSE FOG WILL REDUCE THE VISIBILITY TO LESS THAN 1/4 OF A MILE AT TIMES. LMZ541>543-011715- /O.NEW.KGRB.MF.Y.0013.140901T0906Z-140901T1500Z/ /O.CON.KGRB.SC.Y.0048.140901T1300Z-140902T0200Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 406 AM CDT MON SEP 1 2014 ...DENSE FOG ADVISORY IN EFFECT UNTIL 10 AM CDT THIS MORNING... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM THIS MORNING TO 9 PM CDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A DENSE FOG ADVISORY...WHICH IS IN EFFECT UNTIL 10 AM CDT THIS MORNING. * WINDS...SOUTH WIND 10 TO 20 KTS...INCREASING TO 15 TO 25 KTS BY LATE MORNING...THEN VEERING SOUTHWEST IN THE AFTERNOON.. WINDS WILL BECOME WEST 5 TO 15 KTS MONDAY EVENING. * WAVES...2 TO 4 FT BUILDING TO 3 TO 5 FT BY MID TO LATE MORNING. WAVES WILL SUBSIDE TO 1 TO 3 FT BY EVENING. * VISIBILITY...AREAS OF DENSE FOG WILL REDUCE THE VISIBILITY TO BELOW 1/4 OF A MILE AT TIMES THIS MORNING...BUT WILL INCREASE BY LATE MORNING AS THE WINDS INCREASE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE REDUCED TO LESS THAN ONE MILE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ521-522-011715- /O.CON.KGRB.SC.Y.0048.140901T1500Z-140901T2300Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- 406 AM CDT MON SEP 1 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 6 PM CDT THIS EVENING... * WINDS...SOUTH 10 TO 20 KTS...VEERING SOUTHWEST 15 TO 25 KTS MID- DAY...THEN DECREASING TO 10 TO 15 KTS BY LATE AFTERNOON. * WAVES...BUILDING TO 2 TO 4 FT. WAVES WILL SUBSIDE TO 1 TO 3 FT BY THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
556 WHUS73 KGRB 010959 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 459 AM CDT MON SEP 1 2014 ...GUSTY SOUTH TO SOUTHWEST WINDS AND LARGE WAVES TODAY... ...AREAS OF DENSE FOG ON LAKE MICHIGAN THIS MORNING... .GUSTY SOUTH TO SOUTHWEST WINDS WILL DEVELOP AHEAD OF A COLD FRONT EXPECTED TO PASS THROUGH THE AREA TODAY. WINDS AND WAVES WILL SUBSIDE BY LATE AFTERNOON ON THE BAY...AND BY EVENING ON LAKE MICHIGAN. ..LIGHT WINDS AND MOIST AIR OVER LAKE MICHIGAN HAS RESULTED IN AREAS OF DENSE FOG OVER THE NEARSHORE WATERS THIS MORNING. THE DENSE FOG WILL REDUCE THE VISIBILITY TO LESS THAN 1/4 OF A MILE AT TIMES. LMZ541>543-011800- /O.CON.KGRB.MF.Y.0013.000000T0000Z-140901T1500Z/ /O.CON.KGRB.SC.Y.0048.140901T1300Z-140902T0200Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 459 AM CDT MON SEP 1 2014 ...DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT THIS MORNING... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM THIS MORNING TO 9 PM CDT THIS EVENING... * WINDS...SOUTH WIND 10 TO 20 KTS...INCREASING TO 15 TO 25 KTS BY LATE MORNING...THEN VEERING SOUTHWEST IN THE AFTERNOON.. WINDS WILL BECOME WEST 5 TO 15 KTS MONDAY EVENING. * WAVES...2 TO 4 FT BUILDING TO 3 TO 5 FT BY MID TO LATE MORNING. WAVES WILL SUBSIDE TO 1 TO 3 FT BY EVENING. * VISIBILITY...AREAS OF DENSE FOG WILL REDUCE THE VISIBILITY TO BELOW 1/4 OF A MILE AT TIMES THIS MORNING...BUT WILL INCREASE BY LATE MORNING AS THE WINDS INCREASE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE REDUCED TO LESS THAN ONE MILE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ521-522-011800- /O.CON.KGRB.SC.Y.0048.140901T1500Z-140901T2300Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- 459 AM CDT MON SEP 1 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 6 PM CDT THIS EVENING... * WINDS...SOUTH 10 TO 20 KTS...VEERING SOUTHWEST 15 TO 25 KTS MID- DAY...THEN DECREASING TO 10 TO 15 KTS BY LATE AFTERNOON. * WAVES...BUILDING TO 2 TO 4 FT. WAVES WILL SUBSIDE TO 1 TO 3 FT BY THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
000 WHUS73 KGRB 011435 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 935 AM CDT MON SEP 1 2014 ...GUSTY SOUTH TO SOUTHWEST WINDS AND LARGE WAVES TODAY... ...DENSE FOG ON LAKE MICHIGAN THIS MORNING... .GUSTY SOUTH TO SOUTHWEST WINDS WILL DEVELOP AHEAD OF A COLD FRONT PASSING THROUGH THE AREA TODAY. WINDS AND WAVES WILL SUBSIDE BY LATE AFTERNOON ON THE BAY...AND BY EVENING ON LAKE MICHIGAN. VERY MOIST AIR MOVING OVER LAKE MICHIGAN HAS RESULTED IN AREAS OF DENSE FOG OVER THE NEARSHORE WATERS THIS MORNING. THE DENSE FOG WILL REDUCE THE VISIBILITY TO LESS THAN 1/4 OF A MILE AT TIMES. LMZ541>543-012245- /O.EXT.KGRB.MF.Y.0013.000000T0000Z-140901T1700Z/ /O.CON.KGRB.SC.Y.0048.000000T0000Z-140902T0200Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 935 AM CDT MON SEP 1 2014 ...DENSE FOG ADVISORY NOW IN EFFECT UNTIL NOON CDT TODAY... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING... * WINDS...SOUTH 10 TO 20 KTS...INCREASING TO 15 TO 25 KTS IN THE LATE MORNING...THEN VEERING SOUTHWEST IN THE AFTERNOON. WINDS WILL BECOME WEST 10 TO 15 KTS MONDAY EVENING. * WAVES...2 TO 4 FT BUILDING TO 3 TO 5 FT BY LATE MORNING. WAVES WILL SUBSIDE TO 1 TO 3 FT LATE TONIGHT. * VISIBILITY...AREAS OF DENSE FOG WILL REDUCE THE VISIBILITY TO BELOW 1/4 OF A MILE AT TIMES THIS MORNING...BUT VISIBILITIES ARE EXPECTED TO INCREASE THIS AFTERNOON AS THE WINDS INCREASE AND BECOME SLIGHTLY OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE REDUCED TO LESS THAN ONE MILE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ521-522-012245- /O.CON.KGRB.SC.Y.0048.140901T1500Z-140901T2300Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- 935 AM CDT MON SEP 1 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CDT THIS EVENING... * WINDS...SOUTH 10 TO 20 KTS...VEERING SOUTHWEST 15 TO 25 KTS MID- DAY...THEN DECREASING TO 10 TO 15 KTS BY LATE AFTERNOON. * WAVES...BUILDING TO 2 TO 4 FT THIS MORNING. WAVES WILL SUBSIDE TO 1 TO 3 FT BY THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ BERSCH
675 WHUS73 KGRB 011715 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 1215 PM CDT MON SEP 1 2014 ...SOUTHWEST WINDS AND LARGE WAVES THIS AFTERNOON... .SOUTHWEST WINDS AND LARGE WAVES WILL CONTINUE AHEAD OF A COLD FRONT PASSING THROUGH THE AREA THIS AFTERNOON. WINDS AND WAVES WILL SUBSIDE BY LATE AFTERNOON ON THE BAY...AND BY EVENING ON LAKE MICHIGAN. LMZ541>543-020115- /O.EXP.KGRB.MF.Y.0013.000000T0000Z-140901T1700Z/ /O.CON.KGRB.SC.Y.0048.000000T0000Z-140902T0200Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 1215 PM CDT MON SEP 1 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING... ...DENSE FOG ADVISORY HAS EXPIRED... * WINDS...SOUTHWEST 10 TO 20 KTS WITH GUSTS TO AROUND 25 KTS THIS AFTERNOON. WINDS WILL BECOME WEST 10 TO 15 KTS THIS EVENING. * WAVES...3 TO 5 FT THROUGH EARLY EVENING. WAVES WILL SUBSIDE TO 1 TO 3 FT LATE TONIGHT. * PATCHY FOG IS STILL EXPECTED THIS AFTERNOON...HOWEVER THE WIDESPREAD DENSE FOG HAS LIFTED AND/OR MOVED OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ521-522-012300- /O.CON.KGRB.SC.Y.0048.000000T0000Z-140901T2300Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- 1215 PM CDT MON SEP 1 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CDT THIS EVENING... * WINDS...SOUTHWEST 10 TO 20 KTS WITH GUSTS TO 25 KTS...DECREASING TO 10 TO 15 KTS BY LATE AFTERNOON. * WAVES...2 TO 4 FT. WAVES WILL SUBSIDE TO 1 TO 3 FT BY THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ BERSCH
241 WHUS73 KGRB 012031 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 331 PM CDT MON SEP 1 2014 ...GUSTY SOUTHWEST WINDS AND LARGE WAVES SLOWLY SUBSIDING THIS EVENING... .SOUTHWEST WINDS AND LARGE WAVES WILL CONTINUE AHEAD OF A COLD FRONT PASSING THROUGH THE AREA...SUBSIDING BY LATE AFTERNOON ON THE BAY...AND THIS EVENING ON LAKE MICHIGAN. LMZ521-522-012300- /O.CON.KGRB.SC.Y.0048.000000T0000Z-140901T2300Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- 331 PM CDT MON SEP 1 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CDT THIS EVENING... * WINDS...SOUTHWEST 10 TO 20 KTS WITH A FEW GUSTS TO 25 KTS...BECOMING WEST AND DECREASING TO 10 TO 15 KTS BY EARLY THIS EVENING. * WAVES...2 TO 4 FT SUBSIDING TO 1 TO 3 FT THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ541>543-020200- /O.CON.KGRB.SC.Y.0048.000000T0000Z-140902T0200Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 331 PM CDT MON SEP 1 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING... * WINDS...SOUTHWEST 10 TO 20 KTS WITH GUSTS TO AROUND 25 KTS THROUGH LATE AFTERNOON. WINDS WILL BECOME WEST 10 TO 15 KTS THIS EVENING. * WAVES...2 TO 4 FT THROUGH EARLY EVENING...SUBSIDING TO 1 TO 2 FT LATE TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ BERSCH
731 WHUS73 KGRB 012311 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 611 PM CDT MON SEP 1 2014 ...WINDS AND WAVES HAVE SUBSIDED... LMZ541>543-020015- /O.CAN.KGRB.SC.Y.0048.000000T0000Z-140902T0200Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 611 PM CDT MON SEP 1 2014 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS CANCELLED THE SMALL CRAFT ADVISORY. $$ LMZ521-522-020015- /O.EXP.KGRB.SC.Y.0048.000000T0000Z-140901T2300Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- 611 PM CDT MON SEP 1 2014 ...SMALL CRAFT ADVISORY HAS EXPIRED... $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this small craft advisory went out at Aug 31, 2:18 PM CDT, 1 hour 11 minutes earlier.
Area forecast discussion, Aug 31, 2:18 PM CDT, 1 hour 11 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREEN BAY WI 218 PM CDT SUN AUG 31 2014 FORECAST DISCUSSION FOR ROUTINE AFTERNOON FORECAST ISSUANCE .SYNOPSIS... ISSUED AT 218 PM CDT SUN AUG 31 2014 WARM AND RATHER HUMID WITH SHOWERS AND THUNDERSTORMS AT TIMES FOR THE REST OF THE HOLIDAY WEEKEND AND THROUGH THE UPCOMING WORK WEEK. STG SUBTROPICAL RIDGE ACRS THE SRN CONUS WL EXPAND NWD A BIT AS SOMEWHAT PROGRESSIVE BAND OF WESTERLIES GRADUALLY RECEDES NWD DURING THE PERIOD. NOTHING SPECIAL ABOUT THIS PATTERN FOR THIS TIME OF YEAR...AS THE WESTERLIES ARE TYPICALLY STRONGER THAN DURING THE MIDDLE SUMMER...BUT ARE STILL USUALLY CENTERED N OF THE AREA. THE PRIMARY FRONTAL ZONE SEPARATING WARM AND VERY MOIST TROPICAL AIR TO THE S FM COOLER AND DRIER CANADIAN AIR TO THE N WL REMAIN STETCHED OUT W-E ALONG THE SRN EDGE OF THE MAIN WESTERLIES...AND CLOSE TO THE FCST AREA MUCH OF THE TIME. THIS WL RESULT IN SEVERAL OPPORTUNITIES FOR PCPN...LIKELY RESULTING IN ABV NORMAL AMNTS. TEMPS ARE EXPECTED TO REMAIN AOA NORMAL FOR MUCH OF THE FCST PERIOD BEFORE DROPPING BACK CLOSE TO NORMAL LATE. IT WILL ALSO BE HUMID AT TIMES. && .SHORT TERM...TONIGHT AND MONDAY ISSUED AT 218 PM CDT SUN AUG 31 2014 THE LATEST RAP ANALYSIS AND SATELLITE/RADAR IMAGERY SHOW LOW PRESSURE MOVING NORTHEAST OVER FAR NORTHWEST MINNESOTA AND A COLD FRONT MOVING EASTWARD FROM THE LOW TO THE CENTRAL GREAT PLAINS. STORMS HAVE BEGUN TO FIRE ALONG THE FRONT OVER SOUTH CENTRAL MINNESOTA...BUT THE ATMOSPHERE IS STRUGGLING TO DESTABILIZE DUE IN PART TO A PRONOUNCED CAP AND DRY AIR ON THE 18Z MINNEAPOLIS SOUNDING. HOWEVER...AS A SHORTWAVE OVER NEBRASKA MOVES INTO THE NORTHERN MISSISSIPPI VALLEY...THE CAP IS EXPECTED TO WEAKEN LATE THIS AFTERNOON THAT WILL RESULT IN A FAVORABLE ENVIRONMENT FOR SEVERE STORMS. THESE STORMS COULD MOVE INTO NORTH-CENTRAL WISCONSIN LATER THIS EVENING. THE MAIN SHORTWAVE IS MOVING EAST OVER EASTERN WYOMING AND ANTICIPATED TO ARRIVE INTO WISCONSIN LATE TONIGHT INTO MONDAY MORNING...ALONG WITH THE COLD FRONT. THUNDERSTORM TIMING AND IMPACTS ARE THE MAIN FORECAST CONCERNS. TONIGHT...A COLD FRONT WILL SLOWLY MOVE ACROSS THE NORTHERN MISSISSIPPI VALLEY AS IT WAITS FOR A SHORTWAVE OVER WYOMING TO GIVE IT A FORWARD PUSH. ASSUMING STRONG TO SEVERE CONVECTION AHEAD OF THE FRONT DEVELOPS AS PLANNED LATER THIS AFTERNOON INTO THIS EVENING...GUIDANCE SUGGESTS THIS CONVECTION WILL MAKE A RUN AT NORTH-CENTRAL WISCONSIN LATE THIS EVENING...THOUGH WILL BE WEAKENING AS DIURNAL INSTABILITY IS LOST. MODELS SUGGEST AROUND 1000 J/KG OF ELEVATED CAPE WILL BE PRESENT AS THIS CONVECTION APPROACHES THE NORTHWEST FORECAST AREA SO NOT OUT OF THE QUESTION THAT A FEW STRONG STORMS COULD REACH NORTH-CENTRAL WISCONSIN. AN ISOLATED SEVERE STORM CANNOT BE RULED OUT...MAINLY FOR DAMAGING WINDS AND LARGE HAIL. WOULDNT BE SURPRISE TO SEE A FEW HOUR BREAK OVERNIGHT BETWEEN THIS CONVECTION AS IT WEAKENS/LIFTS TO THE NORTHEAST...AND A MORE WIDESPREAD AREA OF SHOWERS AND THUNDERSTORMS AHEAD OF THE MAIN SHORTWAVE WHICH WILL MOVE INTO THE NORTHERN MISSISSIPPI VALLEY BY 12Z. THIS AREA OF PRECIP SHOULD MOVE ACROSS CENTRAL AND NORTH-CENTRAL WI LATE TONIGHT. ELEVATED CAPES LOOK TO BE APPROX 500 J/KG SO NOT ANTICIPATING SEVERE CONVECTION. LOWS MAINLY IN THE MIDDLE 60S. MONDAY...THE SHORTWAVE TROUGH WILL LIFT NORTHEAST ACROSS WISCONSIN MONDAY MORNING...DRIVING THE AREA OF SHOWERS AND THUNDERSTORMS ACROSS NORTH-CENTRAL AND NORTHEAST WISCONSIN. THE HEAVIEST RAINFALL LOOKS TO OCCUR OVER CENTRAL AND NORTH-CENTRAL WISCONSIN WITH THIS EVENT AND COULD SEE AN INCH TO 1.50 INCHES IF CONVECTION REACHES INTO THIS AREA THIS EVENING. WITH PRECIPITATION OCCURRING DURING THE MORNING AND THE SHORTWAVE LIFTING NORTHEAST OF THE AREA IN THE AFTERNOON...SEEMS LIKE AN AWFULLY SMALL TIME PERIOD FOR REDEVELOPMENT OF STORMS ALONG THE COLD FRONT OVER NORTHEAST WISCONSIN. THE BEST BET MAY BE TO HAVE STORMS CONTINUOUSLY REFIRE ALONG THE TAIL OF THE SHORTWAVE...BUT THIS ADMITTEDLY SEEMS LIKE A SMALL CHANCE SINCE THE ATMOSPHERE WILL HAVE BEEN WORKED OVER BY THIS TIME...AND PRECIPITATION WILL HAVE SQUASHED SURFACE BASED INSTABILITY. AS A RESULT...SPC HAS SHIFTED THE SLIGHT RISK OF SEVERE WEATHER TO THE SOUTH AND EAST OF THE FORECAST AREA AND THIS SEEMS REASONABLE. WILL MENTION THE CHANCE OF GUSTY WINDS AND SMALL HAIL BUT LEAVE THE THREAT OF SEVERE WEATHER OUT OF THE HWO. .LONG TERM...MONDAY NIGHT THROUGH SUNDAY ISSUED AT 218 PM CDT SUN AUG 31 2014 SOME LINGERING PCPN WL BE POSSIBLE MON EVENING...MAINLY OVER E-C WI. CARRIED CHC POPS INTO THE EARLY EVENING. WHILE ISOLD SHRA COULD LINGER WELL INTO THE NGT...THE MAIN POOL OF INSTABILITY WL BE WELL S BY THEN...SO OPTED TO GO WITH A DRY FCST AFTER MIDNIGHT. LATER SHIFTS MAY NEED TO TAKE ANOTHER LOOK AT THAT. THERE ARE PROS AND CONS FOR PCPN CHCS TUE. ON ONE HAND...UPR TROF WL STILL BE ACRS THE AREA DURING THE MORNING...AND WNWLY UPR FLOW WL KEEP MODEST MID-LVL LAPSE RATES ACRS THE RGN. ON THE OTHER... UPR HEIGHTS WL BE RISING AS THE TROF SHIFTS E...AND QG FORCING WL BE FAVORING SUBSIDENCE. OPTED TO KEEP FAIRLY LOW POPS...BUT WENT WITH ISOLD SHRA ACRS ALL BUT THE FAR SRN PART OF THE AREA. PCPN UNLIKELY TO BE A BIG DEAL...BUT CONFIDENCE IN TOTALLY DRY DAY ISN/T THAT GREAT EITHER. UPR HEIGHTS SHOULD CONT TO RISE TUE NGT/WED. STAYED DRY TUE NGT... BUT N-C WI WL BE CLOSE ENOUGH TO THE RETURN FLOW TO JUSTIFY HAVING A CHC OF TSRA WED. WENT WITH A BLEND OF TOP PERFORING GUIDANCE PRODUCTS FOR TEMPS... WHICH WERE DOMINATED BY THE ECMWF AND IT/S MOS AND BIAS-CORRECTED DERIVATIVES. NO SIG CHGS NEED TO BROAD-BASED EXTENDED FCST INITIALIZATION GRIDS. && .AVIATION...FOR 18Z TAF ISSUANCE ISSUED AT 1158 AM CDT SUN AUG 31 2014 MVFR AND IFR STRATUS NORTH OF A WARM FRONT WILL EVENTUALLY IMPROVE AT THE AREA TAF SITES EARLY TO MID AFTERNOON. AS A FRONT MOVES ACROSS THE REGION LATE TONIGHT INTO MONDAY...SCATTERED MVFR CIGS AND VSBYS...LOCALLY IFR...WILL DEVELOP DUE TO HEAVY RAIN AND POSSIBLE THUNDERSTORMS. SOME STORMS MAY CONTAIN STRONG GUSTY WINDS AS THEY MOVE INTO CENTRAL AND NORTH-CENTRAL WISCONSIN LATE IN THE EVENING AND OVERNIGHT....BUT WITH UNCERTAINTY TIMING/COVERAGE...HAVE LEFT PRECIP AS SHOWERS. && .GRB WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS.......SKOWRONSKI SHORT TERM.....MPC LONG TERM......SKOWRONSKI AVIATION.......MPC
Hazardous weather outlook, Aug 31, 3:17 PM CDT, 12 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 317 PM CDT SUN AUG 31 2014 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-012030- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE- WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET- MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO- 317 PM CDT SUN AUG 31 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...TONIGHT THERE IS A CHANCE FOR THUNDERSTORMS OVER NORTH CENTRAL AND CENTRAL WISCONSIN TONIGHT AND NORTHEAST WISCONSIN LATE TONIGHT. ALTHOUGH WIDESPREAD SEVERE WEATHER IS NOT EXPECTED...A FEW OF THE STORMS OVER CENTRAL AND NORTH CENTRAL WISCONSIN MAY CONTAIN LOCALLY HEAVY RAIN...HAIL...AND GUSTY WINDS LATE THIS EVENING AND OVERNIGHT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SUNDAY THUNDERSTORMS ARE LIKELY ON MONDAY AS A COLD FRONT SLIDES OVER THE STATE. THE STRONGEST OF STORMS WILL BE CAPABLE OF PRODUCING STRONG GUSTY WINDS AND SMALL HAIL. LOCALLY HEAVY RAINFALL IS ALSO POSSIBLE. THERE IS ALSO A CHANCE OF THUNDERSTORMS WEDNESDAY NIGHT THROUGH FRIDAY. HEAVY RAINFALL WILL BE POSSIBLE WITH THE STORMS...BUT IT IS TOO EARLY TO DETERMINE IF SEVERE WEATHER WILL OCCUR. .SPOTTER INFORMATION STATEMENT... FORMAL SPOTTER ACTIVATION IS NOT EXPECTED TONIGHT...BUT SPOTTERS SHOULD RELAY REPORTS OF HEAVY RAINFALL OR FLOODING TO THE NATIONAL WEATHER SERVICE IN GREEN BAY. LMZ521-522-541>543-012030- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN- 317 PM CDT SUN AUG 31 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE MICHIGAN AND THE WATERS OF GREEN BAY. .DAY ONE...TONIGHT PATCHY FOG WILL IMPACT MARINERS OVER LAKE MICHIGAN AND THE CENTRAL PART OF THE BAY OF GREEN BAY THROUGH TONIGHT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SUNDAY THERE IS A CHANCE FOR STORMS MONDAY. SOME OF THE STORMS MAY PRODUCE TORRENTIAL RAINFALL AND GUSTY WINDS...AND POSE A THREAT TO MARINERS. THERE IS ALSO A CHANCE OF THUNDERSTORMS WEDNESDAY NIGHT THROUGH FRIDAY. FOG COULD AGAIN REDUCE VISIBILITIES AND POSE A HAZARD TO BOATERS AT TIMES DURING THE LATTER PART OF THE WORK WEEK.
The office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 31, 3:32 PM CDT | Beach Hazards Statement | GRB | Door, Kewaunee, Manitowoc | 27 hr |
Nearby
Small Craft Advisories in Wisconsin, 2014Every small craft advisory in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.